# SDR HEEA078874

- Difficulty date: May 8, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,514 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Part serial: 0508
- Condition: Faulty
- Location: Engine Ng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC NG2 FAULT AND NG2 CONTINUITY FAULT.
